# SDR UALA2012110706388

- Difficulty date: November 7, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 83,843 hours, 13,404 cycles
- Engine: Pwa PW4060
- Engine time: 87,358 hours, 13,046 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW606R
- Part serial: 724355
- Condition: Deteriorated
- Location: Right
- Part time: 87,358 hours, 13,046 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS: RT ENGINE SN.724355, FAN EXIT GUIDE VANES EXISTING TAPE REPAIR DETERIORATED.  6461-2 ESN 724355 - ECM DATA SHOWS THAT CRUISE EGT DELTA IS AT THE ETOPS EGT LIMIT.  IN SFO WITHIN 7 FLT CYCLES & NO LATER THAN END OF DAYS FLYING 06NOV, REMOVE ENGINE REF MM71-00-02.  LABEL REMOVAL REASON 'PERF - ETOPS EGT'.  REPLACED ENGINE PER REF MM71-00-02, CONFIG 2.
